Alert archive / Texas / River Flood Warnings in 2025
River Flood Warning 1, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Jun 12, 2025, 1:47 AM CDT for Bexar County, Texas. It took effect at Jun 12, 2025, 5:04 AM CDT. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Jun 12, 2025, 1:47 AM CDT (06:47 UTC)
- In effect from
- Jun 12, 2025, 5:04 AM CDT
- Expired
- Jun 13, 2025, 1:23 AM CDT
- In force
- 20 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Bexar County, TX
The radar
The Austin/San Antonio radar (KEWX), 55 km from the middle of the area, began a volume at 06:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Leon Creek at I-35S near San Antonio (LKST2). The gauge peaked at 22.89 ft at Jun 12, 2025, 11:00 AM CDT.
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 16 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08181480, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jun 12, 12:35 AM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, Jun 12, 12:35 AM CDT, 1 hour 12 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 1235 AM CDT Thu Jun 12 2025 ...New AVIATION... .UPDATE... Issued at 932 PM CDT Wed Jun 11 2025 With the expansion of the level 3 of 4 risk on the evening issuance of the excessive rainfall outlook southwestward into the San Antonio metro area and the latest short term guidance trends, including the Warn-on-Forecast, we have also elected to expand the Flood Watch southwestward to include Bexar, Bandera, Medina counties and points eastward. Rainfall amounts of 2 to 4 inches with isolated amounts near or in excess of 6 inches are possible. && .SHORT TERM... (Tonight through Thursday night) Issued at 304 PM CDT Wed Jun 11 2025 Expansive cloud cover from early morning rains has mainly shifted east of the region early this afternoon. Some earlier showers over the southern Edwards Plateau have moved eastward into the Hill Country. Elsewhere, some clouds are noted, but with the cooling and stabilization from earlier, development is slow. As we head through the evening hours, we should see an increase in the coverage of showers and storms across the Hill Country. While there is some disagreement among the hi-res models, we expect the activity over the Hill Country to move eastward into the I-35 corridor along with some additional development over the coastal plains region. With slow-moving storms in an environment with high precipitable water values (1.75-2.25"), locally heavy rain is a concern from this evening into Thursday. Hi-res models tend to show the higher amounts near and east of the I-35 corridor for areas generally along and north of a Burnet to Austin to La Grange line. These areas have seen some recent rains and with expected moderate to heavy rain, a Flood Watch has been issued for Burnet, Williamson, Travis, Lee, Bastrop and Fayette counties. The watch begins at 7 PM this evening and runs until 7 PM Thursday. Rainfall amounts of 2 to 4 inches are possible, with amounts up to 6 inches in a few spots. The higher rain chances begin to shift eastward Thursday evening, but will keep a good chance for showers and storms in the forecast given a lingering upper trough axis over the region. && .LONG TERM... (Friday through Wednesday) Issued at 304 PM CDT Wed Jun 11 2025 An upper level low pressure system over the eastern part of the Southern Plains is forecasted to push into the Middle Mississippi Valley on Friday into Saturday. The subtropical ridge builds out west across the four corners region and northern Mexico providing a dry weather pattern across South Central Texas for the weekend into the middle of next week. High temperatures are likely to be at or slightly above normal climate values ranging from the lower to mid 90s across most areas and up to 101 along the Rio Grande. For the overnight lows, temperatures range from the mid to upper 70s areawide. && .AVIATION... (06Z TAFS) Issued at 1231 AM CDT Thu Jun 12 2025 Thunderstorms are moving into the San Antonio area and ceilings have lowered. Any storm that moves across an airport will reduce visibility and produce strong, gusty winds. Storms should move into Austin within the next hour. There's about a three hour window for storms to move through. Once the line moves through, there will be isolated showers with lightning possible. All of the rain should be gone by around noon. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 88 75 93 76 / 50 20 20 0 Austin Bergstrom Intl Airport 88 75 92 76 / 50 20 30 0 New Braunfels Muni Airport 89 75 93 75 / 60 20 20 0 Burnet Muni Airport 86 72 91 74 / 30 10 20 0 Del Rio Intl Airport 96 77 100 78 / 0 0 0 0 Georgetown Muni Airport 86 74 91 75 / 40 20 20 0 Hondo Muni Airport 91 74 94 75 / 30 10 10 0 San Marcos Muni Airport 89 75 93 75 / 50 20 30 0 La Grange - Fayette Regional 86 75 91 76 / 80 30 40 0 San Antonio Intl Airport 90 76 93 77 / 40 20 20 0 Stinson Muni Airport 92 77 95 78 / 50 20 20 0 && .EWX WATCHES/WARNINGS/ADVISORIES... Flood Watch through this evening for Bandera-Bastrop-Bexar-Blanco- Burnet-Caldwell-Comal-De Witt-Fayette-Gillespie-Gonzales-Guadalupe- Hays-Karnes-Kendall-Kerr-Lavaca-Lee-Llano-Medina-Travis-Williamson- Wilson. && Short-Term...Platt Long-Term...17 Aviation...05
In the hours before
Local storm report, Jun 12, 12:17 AM CDT, 1 hour 30 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
1217 AM CDT Thu Jun 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1216 AM Flash Flood 2 SW Helotes 29.55N 98.72W
06/12/2025 Bexar TX Mesonet
Low water crossings in northwest Bexar
County beginning to flood per
bexarflood.org.
&&
JRSpecial weather statement, Jun 12, 12:19 AM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1219 AM CDT Thu Jun 12 2025
TXZ204-205-120600-
Bexar TX-Medina TX-
1219 AM CDT Thu Jun 12 2025
...Strong thunderstorms will impact portions of east central Medina
and northwestern Bexar Counties through 100 AM CDT...
At 1219 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cliff to Leon Valley. These storms were
nearly stationary.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
San Antonio, San Antonio Int Airport, Leon Valley, Helotes, Shavano
Park, Hollywood Park, Cross Mountain, Lackland AFB, Cliff, Leon
Springs, The Dominion, Government Canyon State Natural Area, Rio
Medina, Sea World, Castle Hills, Balcones Heights, Hill Country
Village, Grey Forest, San Geronimo, and Fiesta Texas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2944 9896 2963 9886 2970 9880 2964 9837
2938 9858
TIME...MOT...LOC 0519Z 216DEG 4KT 2952 9887 2950 9862
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
BradySpecial weather statement, Jun 12, 12:20 AM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1220 AM CDT Thu Jun 12 2025
TXZ189-191-205-206-120600-
Comal TX-Bexar TX-Hays TX-Kendall TX-
1220 AM CDT Thu Jun 12 2025
...Strong thunderstorms will impact portions of central Hays,
southeastern Kendall, north central Bexar and Comal Counties through
100 AM CDT...
At 1220 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Driftwood to near Bulverde. Movement was
east at 10 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
New Braunfels, Schertz, Kyle, Buda, Dripping Springs, Wimberley,
Canyon Lake Dam, Canyon Lake, Fair Oaks Ranch, Bulverde, Garden
Ridge, Woodcreek, Guadalupe River State Park, Smithson Valley, Spring
Branch, Fischer, Driftwood, Bergheim, Timberwood Park, and Mountain
City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3016 9790 3010 9782 2962 9824 2976 9865
2995 9843 2994 9841 3004 9830 3007 9829
3020 9813
TIME...MOT...LOC 0520Z 261DEG 8KT 3013 9809 2975 9846
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
BradySpecial weather statement, Jun 12, 12:58 AM CDT, 49 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1258 AM CDT Thu Jun 12 2025
TXZ204-205-120700-
Bexar TX-Medina TX-
1258 AM CDT Thu Jun 12 2025
...Strong thunderstorms will impact portions of northern Medina and
central Bexar Counties through 200 AM CDT...
At 1258 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Hollywood Park to Hondo. Movement was northeast
at 10 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
San Antonio, Schertz, Converse, Universal City, Live Oak, Selma,
Hondo, Castroville, San Antonio Int Airport, Randolph AFB, Leon
Valley, Helotes, Kirby, Alamo Heights, Windcrest, Terrell Hills,
Shavano Park, Hollywood Park, Cross Mountain, and Olmos Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2944 9929 2956 9898 2956 9894 2958 9891
2974 9848 2963 9834 2956 9830 2954 9825
2955 9826 2955 9825 2950 9818 2949 9819
2949 9818 2947 9815 2925 9921
TIME...MOT...LOC 0558Z 244DEG 8KT 2960 9851 2936 9919
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
BradySpecial weather statement, Jun 12, 1:00 AM CDT, 47 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
100 AM CDT Thu Jun 12 2025
TXZ191-192-205>207-120700-
Guadalupe TX-Comal TX-Bexar TX-Hays TX-Travis TX-
100 AM CDT Thu Jun 12 2025
...Strong thunderstorms will impact portions of Hays, northwestern
Guadalupe, southwestern Travis, northeastern Bexar and Comal Counties
through 200 AM CDT...
At 100 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Dripping Springs to 6 miles north of
Garden Ridge. Movement was northeast at 10 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Austin, New Braunfels, San Marcos, Schertz, Kyle, Cibolo, Buda,
Selma, Dripping Springs, Wimberley, Tanglewood Forest, Canyon Lake
Dam, Austin Bergstrom Int Airport, Canyon Lake, Lakeway, Bee Cave,
Bulverde, Garden Ridge, West Lake Hills, and The Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3028 9763 2950 9817 2972 9851 3035 9805
TIME...MOT...LOC 0600Z 244DEG 11KT 3018 9804 2973 9825
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
BradySpecial weather statement, Jun 12, 1:30 AM CDT, 17 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
130 AM CDT Thu Jun 12 2025
TXZ209-225-120730-
Lavaca TX-Fayette TX-
130 AM CDT Thu Jun 12 2025
...A strong thunderstorm will impact portions of southeastern Fayette
and northeastern Lavaca Counties through 230 AM CDT...
At 130 AM CDT, Doppler radar was tracking a strong thunderstorm near
Sublime, or near Hallettsville, moving north at 35 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
La Grange, Schulenburg, Hallettsville, Fayetteville, Sublime, Swiss
Alp, Dubina, High Hill, Ellinger, Ammannsville, Vsetin, Vienna,
Mullins Prairie, and Holman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2979 9672 2963 9687 2961 9684 2958 9683
2958 9679 2946 9668 2931 9675 2934 9695
2992 9694 2991 9661
TIME...MOT...LOC 0630Z 189DEG 31KT 2941 9684
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
BradyThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 8:03 PM CDT | Special Weather Statement | EWX | Burnet | 27 min |
| Jun 11, 8:20 PM CDT | Special Weather Statement | EWX | Gillespie | 40 min |
| Jun 11, 10:10 PM CDT | Special Weather Statement | EWX | Blanco | 35 min |
| Jun 11, 10:16 PM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Blanco, Burnet, Comal, Gillespie and 3 more | 4 hr |
| Jun 11, 10:50 PM CDT | Special Weather Statement | EWX | Blanco | 55 min |
| Jun 11, 10:54 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Kendall | 36 min |
| Jun 11, 11:08 PM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Medina | 4 hr |
| Jun 11, 11:11 PM CDT | Special Weather Statement | EWX | Bexar | 34 min |
| Jun 11, 11:29 PM CDT | Flash Flood Warning | EWX | Bexar, Blanco, Comal, Hays, Kendall, Medina | 5 hr |
| Jun 11, 11:40 PM CDT | Severe Thunderstorm Warning | EWX | Bexar | 32 min |
| Jun 11, 11:51 PM CDT | Tornado Warning | EWX | Bexar | 24 min |
| Jun 12, 12:09 AM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Guadalupe, Hays | 31 min |
| Jun 12, 12:15 AM CDT | Special Weather Statement | EWX | Medina | 45 min |
| Jun 12, 12:19 AM CDT | Special Weather Statement | EWX | Bexar | 41 min |
| Jun 12, 12:20 AM CDT | Special Weather Statement | EWX | Comal, Hays | 40 min |
| Jun 12, 12:40 AM CDT | Flash Flood Warning | EWX | Bexar, Comal, Guadalupe, Hays | 4 hr |
| Jun 12, 12:58 AM CDT | Special Weather Statement | EWX | Bexar, Medina | 62 min |
| Jun 12, 1:00 AM CDT | Special Weather Statement | EWX | Comal, Hays, Travis | 60 min |
| Jun 12, 1:02 AM CDT | Areal Flood Advisory | EWX | Gillespie, Kerr, Llano | 118 min |
| Jun 12, 1:04 AM CDT | Severe Thunderstorm Warning | EWX | Comal, Hays | 41 min |
| Jun 12, 1:05 AM CDT | Tornado Warning | EWX | Hays | 12 min |
| Jun 12, 1:27 AM CDT | Flash Flood Warning | EWX | Caldwell, Comal, Guadalupe, Hays | 4 hr |
| Jun 12, 1:30 AM CDT | Special Weather Statement | EWX | Fayette, Lavaca | 60 min |
| Jun 12, 1:41 AM CDT | Severe Thunderstorm Warning | EWX | Fayette, Lavaca | 34 min |
| Jun 12, 1:48 AM CDT | Special Weather Statement | EWX | Bexar, Caldwell, Comal, Guadalupe | 57 min |
| Jun 12, 2:10 AM CDT | Flash Flood Warning | EWX | Bandera, Medina | 5 hr |
| Jun 12, 2:20 AM CDT | Flash Flood Warning | EWX | Comal, Guadalupe | 4 hr |
| Jun 12, 2:55 AM CDT | Special Weather Statement | EWX | Comal | 50 min |
| Jun 12, 3:10 AM CDT | Special Weather Statement | EWX | Bexar | 50 min |
| Jun 12, 3:17 AM CDT | Flash Flood Warning | EWX | Bexar, Medina | 6 hr |
| Jun 12, 3:21 AM CDT | Areal Flood Advisory | EWX | Caldwell, Gonzales, Guadalupe | 5 hr |
| Jun 12, 3:47 AM CDT | Special Weather Statement | EWX | Comal | 43 min |
| Jun 12, 3:58 AM CDT | Flash Flood Warning | EWX | Bexar, Guadalupe, Wilson | 6 hr |
| Jun 12, 4:07 AM CDT | River Flood Warning | EWX | Bexar, Medina | 9 hr |
| Jun 12, 4:11 AM CDT | Areal Flood Advisory | EWX | Bexar, Blanco, Comal, Hays, Kendall | 4 hr |
| Jun 12, 4:13 AM CDT | River Flood Warning | EWX | Bexar | 28 hr |
| Jun 12, 4:21 AM CDT | River Flood Warning | EWX | Bexar | 31 hr |
| Jun 12, 4:22 AM CDT | River Flood Warning | EWX | Bexar, Wilson | 43 hr |
| Jun 12, 4:29 AM CDT | Special Weather Statement | EWX | Gonzales | 46 min |
| Jun 12, 5:04 AM CDT | Special Weather Statement | EWX | Wilson | 41 min |
| Jun 12, 5:12 AM CDT | Areal Flood Advisory | EWX | Bexar, Caldwell, Comal, Guadalupe, Hays | 5 hr |
| Jun 12, 5:24 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Caldwell, DeWitt, Fayette, Gonzales and 4 more | 5 hr |
| Jun 12, 5:49 AM CDT | Special Weather Statement | EWX | DeWitt | 41 min |
| Jun 12, 6:05 AM CDT | Flash Flood Warning | EWX | DeWitt, Gonzales, Karnes, Lavaca | 5 hr |
| Jun 12, 6:19 AM CDT | Areal Flood Advisory | EWX | Medina | 4 hr |
| Jun 12, 6:40 AM CDT | Areal Flood Advisory | EWX | Guadalupe | 3 hr |
| Jun 12, 6:46 AM CDT | Special Weather Statement | EWX | Atascosa | 44 min |
| Jun 12, 7:11 AM CDT | Areal Flood Advisory | EWX | Bandera, Medina | 3 hr |
| Jun 12, 8:22 AM CDT | River Flood Warning | EWX | Comal, Gonzales, Guadalupe | 6 hr |
| Jun 12, 8:55 AM CDT | Flash Flood Warning | EWX | Atascosa, Karnes, Wilson | 6 hr |
| Jun 12, 9:32 AM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Medina | 3 hr |
| Jun 12, 9:51 AM CDT | Areal Flood Advisory | EWX | Bexar, Guadalupe, Wilson | 3 hr |
| Jun 12, 10:41 AM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Medina | 3 hr |
| Jun 12, 1:36 PM CDT | River Flood Warning | EWX | Bexar | 23 hr |
| Jun 12, 2:33 PM CDT | Flash Flood Warning | EWX | Bandera | 3 hr |
| Jun 12, 2:46 PM CDT | Areal Flood Advisory | EWX | Atascosa, Karnes, Wilson | 2 hr |
| Jun 12, 2:54 PM CDT | River Flood Warning | EWX | Karnes, Wilson | 66 hr |
| Jun 12, 3:01 PM CDT | River Flood Warning | EWX | Karnes, Wilson | 29 hr |
| Jun 12, 3:01 PM CDT | River Flood Warning | EWX | Karnes | 43 hr |
| Jun 12, 3:31 PM CDT | Areal Flood Advisory | EWX | Bandera, Real, Uvalde | 3 hr |
| Jun 12, 3:33 PM CDT | Special Weather Statement | EWX | Uvalde | 42 min |
| Jun 12, 4:16 PM CDT | Special Weather Statement | EWX | Uvalde | 44 min |
| Jun 12, 4:20 PM CDT | Severe Thunderstorm Warning | EWX | Uvalde | 26 min |
Nearby
River Flood Warnings in Texas, 2025Every river flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.